# SDR CA000724010

- Difficulty date: June 28, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lug End
- Part time: 103 hours, 141 cycles
- Component: Landing Gear, Cessna, 664164068R
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON JUNE 28, 2000, THE AIRCRAFT WAS ON TRAINING PURPOSE WHEN DURING NORMAL PROCEDURE OF DESCENT AND AFTER THE GEAR DOWN WAS SELECTED, THE CREW NOTICE THAT NO INDICATION FOR THE RIGHT GEAR DOWN AND LOCKED BUT LIGHT TESTED OK. THE CREW DECLARED AN EMERGENCY LANDING AT ST-HUBERT AIRPORT.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.AFTER INSPECTION OF THE LANDING GEAR SYSTEM, TECHNICIANS FOUND A GROUND WIRE (GR008) BROKEN AT LUG. THE LUG WAS REPLACED, THE SYSTEM CHECKED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
